Integral representation of generalized grey Brownian motion

Export metadata

Additional Services

Search Google Scholar
Metadaten
Author:Wolfgang BockORCiD, Sascha Desmettre, José Luís da Silva
URL:https://www.tandfonline.com/doi/abs/10.1080/17442508.2019.1641093
DOI:https://doi.org/10.1080/17442508.2019.1641093
ISSN:1744-2516
Journal:Stochastics
Publisher:Taylor and Francis
Document Type:Research Article
Language:English
Date of first Publication:2019/07/11
Release Date:2022/05/13
Volume:92
Issue:4
Page Number:14
First Page:552
Last Page:565
Faculties / Organisational entities:RPTU in Kaiserslautern / Fachbereich Mathematik
Open access state:Hybrid Open-Access
RPTU:Kaiserslautern
Research funding:DFG
Sonstige
Created at the RPTU:Yes